# SDR UPS204319

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inop
- Location: Main Gear
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT MAIN GEAR DOWN AND LOCKED GREEN INDICATING LIGHT DID NOT COME ON AFTER GEAR EXTENDED.  CHECKED LIGHT BULBS AFTER RECYCLING GEAR, AND FOUND BOTH NOT WORKING.  REPLACED ONE BULB AND INDICATOR WORKED.  MAINTENANCE REPLACED BOTH BULBS, AND R-13 (RIGHT MAIN GEAR DOWNLOCK DELAY) AS A PRECAUTION.  PINNED AND CYCLED GEAR SEVERAL TIMES.  CHECKS OK AS PER MM 32-61-21.
